Open Journal of Modelling and Simulation

Open Journal of Modelling and Simulation

ISSN Print: 2327-4018
ISSN Online: 2327-4026
www.scirp.org/journal/ojmsi
E-mail: ojmsi@scirp.org
"Mathematical Model for Two-Spotted Spider Mites System: Verification and Validation"
written by Yan Kuang, David Ben-Arieh, Songnian Zhao, Chih-Hang Wu, David Margolies, James Nechols,
published by Open Journal of Modelling and Simulation, Vol.5 No.1, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top